# SDR SCNA20201008103

- Difficulty date: September 17, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Bs 981
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BRACKET ATTACHED TO INTERNAL SURFACE OF FUSELAGE SKIN AT AFT SIDE OF OUTFLOW VALVE STA 981 BETWEEN S24R AND S25R.  REMOVED AND REPLACED OUTFLOW VALVE MOUNT BRACKET STA 981 AFT INBOARD SIDE, IAW SRM 51-40-02 AND DWG 147A0002 REV.
